A member asked:

About a week ago i had bad acid reflux. biting my throat.. started taking prevacid (lansoprazole) and now i have stomach pain and diarrhea. what is the cause?

4 doctors weighed in across 2 answers
Dr. Mankanwal Sachdev answered

Specializes in Gastroenterology

Diarrhea: Prevacid (lansoprazole) can cause diarrhea in a few patients, it would be a good idea to try and switch to another acid blocker, try Prilosec or tagamet/pepcid etc.

Answered 6/30/2014

4.9k views

Thank
Dr. Tri Huynh answered

Specializes in Gastroenterology

Prevacid/Diarrhea: If you have abdominal pain and diarrhea after taking Prevacid to control diarrhea, it could be prevacid's side effects. Suggest to stop the medications. If you have seldom acid reflux and needed a quick fix, try zantac (ranitidine) instead.

Answered 6/30/2014

4.9k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question